American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A39) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] R. Hazrat. Wedderburn's factorization theorem application to reduced $K$-theory. Proc. Amer. Math. Soc. 130 (2002) 311-314. MR 1862107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Goncalves and M. Shirvani. On free group algebras in division rings with uncountable center. Proc. Amer. Math. Soc. 124 (1996) 685-687. MR 1291771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. I. Lichtman and B. A. F. Wehrfritz. Finite-dimensional subalgebras in matrix rings over transcendental division algebras . Proc. Amer. Math. Soc. 106 (1989) 335-344. MR 962245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Darrell Haile. A useful proposition for division algebras of small degree . Proc. Amer. Math. Soc. 106 (1989) 317-319. MR 972232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ka Hin Leung. Positive semidefinite forms over ordered skew fields . Proc. Amer. Math. Soc. 106 (1989) 933-942. MR 976367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Nauwelaerts and A. I. Ooms. Weights of semi-invariants of the quotient division ring of an enveloping algebra . Proc. Amer. Math. Soc. 104 (1988) 13-19. MR 958034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ming Chang Kang. Metacyclic $p$-algebras . Proc. Amer. Math. Soc. 104 (1988) 697-698. MR 933515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Resco. Division rings and $V$-domains . Proc. Amer. Math. Soc. 99 (1987) 427-431. MR 875375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pascal Mammone and Jean-Pierre Tignol. Dihedral algebras are cyclic . Proc. Amer. Math. Soc. 101 (1987) 217-218. MR 902530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Adrian R. Wadsworth. Extending valuations to finite-dimensional division algebras . Proc. Amer. Math. Soc. 98 (1986) 20-22. MR 848866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Lorenz. On free subalgebras of certain division algebras . Proc. Amer. Math. Soc. 98 (1986) 401-405. MR 857930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dragomir Ž. Đoković. Inner derivations of division rings and canonical Jordan form of triangular operators . Proc. Amer. Math. Soc. 94 (1985) 383-386. MR 787877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leonid Makar-Limanov and Peter Malcolmson. Words periodic over the center of a division ring . Proc. Amer. Math. Soc. 93 (1985) 590-592. MR 776184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Makar-Limanov. On free subsemigroups of skew fields . Proc. Amer. Math. Soc. 91 (1984) 189-191. MR 740167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. M. Cohn. On a theorem from {\it Skew field constructions} . Proc. Amer. Math. Soc. 84 (1982) 1-7. MR 633265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Louis H. Rowen and David J. Saltman. Dihedral algebras are cyclic . Proc. Amer. Math. Soc. 84 (1982) 162-164. MR 637160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Resco, Lance W. Small and Adrian R. Wadsworth. Tensor products of division rings and finite generation of subfields . Proc. Amer. Math. Soc. 77 (1979) 7-10. MR 539619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Elisabetta Strickland. The real Brauer group of a finite CW-complex . Proc. Amer. Math. Soc. 75 (1979) 163-168. MR 529234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1